Search


 
Issue Title
 
Vol 46, No 2 (December 2015) Periodic bifurcation problems for fully nonlinear neutral functional differential equations via an integral operator approach: the multidimensional degeneration case Abstract  PREVIEW  FULL TEXT
Jean-Francois Couchouron, Mikhail I. Kamenskii, Boris Mikhaylenko, Paolo Nistri
 
Vol 53, No 2 (June 2019) Global secondary bifurcation, symmetry breaking and period-doubling Abstract  PREVIEW  FULL TEXT
Rainer Mandel
 
Vol 47, No 2 (June 2016) Study of a logistic equation with local and non-local reaction terms Abstract  PREVIEW  FULL TEXT
Manuel Delgado, Giovany M. Figueiredo, Marcos T.O. Pimenta, Antonio Suárez
 
Vol 47, No 2 (June 2016) Positive solutions for parametric Dirichlet problems with indefinite potential and superdiffusive reaction Abstract  PREVIEW  FULL TEXT
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
 
Vol 47, No 1 (March 2016) Bifurcation and multiplicity results for critical p-Laplacian problems Abstract  PREVIEW  FULL TEXT
Kanishka Perera, Marco Squassina, Yang Yang
 
Vol 50, No 2 (December 2017) Global and local structures of oscillatory bifurcation curves with application to inverse bifurcation problem Abstract  PREVIEW  FULL TEXT
Tetsutaro Shibata
 
Vol 47, No 2 (June 2016) Invariance of bifurcation equations for high degeneracy bifurcations of non-autonomous periodic maps Abstract  PREVIEW  FULL TEXT
Henrique M. Oliveira
 
Vol 48, No 1 (September 2016) Nonlinear, nonhomogeneous parametric Neumann problems Abstract  PREVIEW  FULL TEXT
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
 
Vol 48, No 1 (September 2016) Eigenvalues, global bifurcation and positive solutions for a class of nonlocal elliptic equations Abstract  PREVIEW  FULL TEXT
Guowei Dai
 
Vol 50, No 1 (September 2017) Periodic solutions of vdP and vdP-like systems on 3-Tori Abstract  PREVIEW  FULL TEXT
Zalman Balanov, Edward Hooton, Adrian Murza
 
Vol 48, No 1 (September 2016) Bifurcation and multiplicity results for classes of $p,q$-Laplacian systems Abstract  PREVIEW  FULL TEXT
Ratnasingham Shivaji, Byungjae Son
 
Vol 46, No 1 (September 2015) Hopf-bifurcation theorem and stability for the magneto-hydrodynamics equations Abstract  Full Text
Weiping Yan
 
Vol 50, No 2 (December 2017) Existence of multiple solutions for a quasilinear elliptic problem Abstract  PREVIEW  FULL TEXT
Jorge Cossio, Sigifredo Herrón, Carlos Vélez
 
Vol 46, No 1 (September 2015) Eigenvalue, bifurcation and convex solutions for Monge-Ampère equations Abstract  Full Text
Guowei Dai, Ruyun Ma
 
Vol 49, No 2 (June 2017) An indefinite concave-convex equation under a Neumann boundary condition II Abstract  PREVIEW  FULL TEXT
Humberto Ramos Quoirin, Kenichiro Umezu
 
Vol 36, No 1 (September 2010) Existence of sign-changing solutions for one-dimensional $p$-Laplacian problems with a singular indefinite weight Abstract  FULL TEXT
Yong-Hoon Lee, Inbo Sim
 
Vol 35, No 1 (March 2010) Bifurcations of random differential equations with bounded noise on surfaces Abstract  FULL TEXT
Ale Jan Homburg, Todd R. Young
 
Online First Articles Global bifurcation in nonlinear Dirac problems with spectral parameter in the boundary condition Abstract  PREVIEW  FULL TEXT
Ziyatkhan S. Aliyev, Parvana R. Manafova
 
Vol 38, No 2 (December 2011) Bifurcation of Fredholm maps II. The dimension of the set of bifurcation points Abstract  FULL TEXT
Jacobo Pejsachowicz
 
Online First Articles A periodic bifurcation problem depending on a random variable Abstract  PREVIEW  FULL TEXT
Mikhail I. Kamenskiĭ, Paolo Nistri, Paul Raynaud de Fitte
 
Vol 38, No 1 (September 2011) Bifurcation in the case of twofold degeneration. The quasi-linear approach Abstract  FULL TEXT
Yakov Dymarskiĭ, Dmytriĭ Nepiypa
 
Vol 38, No 1 (September 2011) Bifurcation of Fredholm maps I. The index bundle and bifurcation Abstract  FULL TEXT
Jacobo Pejsachowicz
 
Vol 20, No 2 (December 2002) $SO(3)\times S^1$-equivariant degree with applications to symmetric bifurcation problems: the case of one free parameter Abstract  FULL TEXT
Zolman Balanov, Wiesław Krawcewicz, Heinrich Steinlein
 
Vol 40, No 2 (December 2012) Guiding functions and global bifurcation of periodic solutions of functional differential inclusions with infinite delay Abstract  FULL TEXT
Nguyen Van Loi
 
Vol 42, No 2 (December 2013) Two positive solutions for one-dimensional $p$-Laplacian with a singular weight Abstract  FULL TEXT
Ryuji Kajikiya, Yong-Hoon Lee, Inbo Sim
 
Vol 45, No 2 (June 2015) Bifurcation analysis of a singular elliptic problem modelling the equilibrium of anisotropic continuous media Abstract  Full Text
Giovanni Molica Bisci, Vicentiu D. Radulescu
 
Vol 41, No 2 (June 2013) Solutions to some singular nonlinear boundary value problems Abstract  FULL TEXT
Beata Medak, Alexey A. Tret'yakov, Henryk Żołądek
 
Vol 45, No 2 (June 2015) Multiple nonsemitrivial solutions for a class of degenerate quasilinear elliptic systems Abstract  Full Text
A. Hadjian, N. B. Zographopoulos, Ghasem Alizadeh Afrouzi
 
Vol 41, No 2 (June 2013) Notes on circadian rhythm Abstract  FULL TEXT
Claudio Saccon, Robert E. L. Turner
 
Vol 36, No 1 (September 2010) Periodic solutions of the perturbed symmetric Euler top Abstract  FULL TEXT
Adriana Buică, Isaac A. García
 
Vol 23, No 2 (June 2004) Eigenvalues and bifurcation for elliptic equations with mixed Dirichlet-Neumann boundary conditions related to Caffarelli-Kohn-Nirenberg inequalities Abstract  FULL TEXT
Eduardo Colorado, Irened Peral
 
Vol 4, No 2 (December 1994) Infinite-dimensional singularity theory and bifurcation from equilibria for certain nonlinear evolution equations Abstract  FULL TEXT
Melvyn S. Berger, Martin Schechter, Guozhang Sun
 
Vol 15, No 2 (June 2000) Blow up points of solution curves for a semilinear problem Abstract  FULL TEXT
Junping Shi
 
Vol 23, No 2 (June 2004) Bifurcation of solutions of elliptic problems: local and global behaviour Abstract  FULL TEXT
José L. Gámez, Juan F. Riuz
 
Vol 6, No 2 (December 1995) On a quasilinear problem at strong resonance Abstract  FULL TEXT
Antonio Ambrosetti, David Arcoya
 
Vol 16, No 1 (September 2000) Bifurcation problems for superlinear elliptic indefinite equations Abstract  FULL TEXT
Isabeau Birindelli, Jacques Giacomoni
 
Vol 23, No 1 (March 2004) Compact components of positive solutions for superlinear indefinite elliptic problems of mixed type Abstract  FULL TEXT
Santiago Cano-Casanova
 
Vol 7, No 1 (March 1996) Stokes waves Abstract  FULL TEXT
John F. Toland
 
Vol 17, No 1 (March 2001) Sets of solutions of nonlinear initial-boundary value problems Abstract  FULL TEXT
Vladimír Ďurikovič, Monika Ďurikovičová
 
Vol 8, No 1 (September 1996) Variational eigencurve and bifurcation for two-parameter nonlinear Sturm-Liouville equations Abstract  FULL TEXT
Tetsutaro Shibata
 
Vol 18, No 2 (December 2001) Index bundle, Leray-Schauder reduction and bifurcation of solutions of nonlinear elliptic boundary value problems Abstract  FULL TEXT
Jacobo Pejsachowicz
 
Vol 30, No 1 (September 2007) Bifurcation phenomena in control flows Abstract  FULL TEXT
Fritz Colonius, Roberta Fabbri, Russell Johnson, Marco Spadini
 
Vol 10, No 1 (September 1997) Carathéodory periodic perturbations of the zero vector field on manifolds Abstract  FULL TEXT
Massimo Furi, Maria Patrizia Pera
 
Vol 31, No 1 (March 2008) Multiplicity results for superquadratic Dirichlet boundary value problems in $\mathbb R^2$ Abstract  FULL TEXT
Anna Capietto, Walter Dambrosio
 
Vol 11, No 1 (March 1998) Multiplicity of bifurcation points for variational inequalities via Conley index Abstract  FULL TEXT
Claudio Saccon
 
Vol 22, No 2 (December 2003) Some remarks on degree theory for ${\text{\rm SO}(2)}$-equivariant transversal maps Abstract  FULL TEXT
Norimichi Hirano, Sławomir Rybicki
 
Vol 31, No 1 (March 2008) A bifurcation result of Böhme-Marino type for quasilinear elliptic equations Abstract  FULL TEXT
Elisabetta Benincasa, Annamaria Canino
 
Vol 12, No 1 (September 1998) Global bifurcation of oscillatory periodic solutions of delay differential equations Abstract  FULL TEXT
Panagiotis Paraskevopoulos
 
Vol 26, No 1 (September 2005) Parameter dependent pull-back of closed differential forms and invariant integrals Abstract  FULL TEXT
Jean Mawhin
 
Vol 34, No 2 (December 2009) Global structure of positive solutions for superlinear second order $m$-point boundary value problems Abstract  FULL TEXT
Ruyun Ma, Yulian An
 
Vol 13, No 2 (June 1999) Bifurcation of periodic solutions of the Navier-Stokes equations in a thin domain Abstract  FULL TEXT
Russell Johnson, Paolo Nistri, Mikhail I. Kamenskiĭ
 
Vol 25, No 2 (June 2005) Topological structure of solution sets to parabolic problems Abstract  FULL TEXT
Vladimír Ďurikovič, Monika Ďurikovičová
 
Vol 14, No 1 (September 1999) Global bifurcation problems associated with $k$-Hessian operators Abstract  FULL TEXT
Jon Jacobsen
 
Vol 25, No 1 (March 2005) Asymptotic bifurcation problems for quasilinear equations existence and multiplicity results Abstract  FULL TEXT
Pavel Drábek
 
Vol 1, No 1 (March 1993) Global bifurcation of periodic solutions Abstract  FULL TEXT
Kazimierz Gęba, Wacław Marzantowicz
 
Vol 14, No 2 (December 1999) Leray-Schauder degree: a half century of extensions and applications Abstract  FULL TEXT
Jean Mawhin
 
Vol 24, No 2 (December 2004) Counting solutions of nonlinear abstract equations Abstract  FULL TEXT
Julian López-Gómez, Carlos Mora-Corral
 
Vol 2, No 2 (December 1993) Nonlinear eigenvalue problems governed by a variational inequality of von Karman's type: a degree-theoretic approach Abstract  FULL TEXT
Daniel Goeleven, Van Hien Nguyen, Michel Théra
 
Vol 15, No 2 (June 2000) A global bifurcation result for quasilinear elliptic equations in Orlicz-Sobolev spaces Abstract  FULL TEXT
Vy Khoi Le
 
Vol 43, No 2 (June 2014) Periodic solutions for nonlinear differential systems: the second order bifurcation function Abstract  FULL TEXT
Adriana Buică, Jaume Giné, Jaume Llibre
 
1 - 60 of 60 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism